# SDR DXTA2025030702596

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 5,499 hours, 4,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AFTER TAXING OUT WE FELT A HEAVY SHUTTERING ON THE RIGHT SIGHT WHEN BRAKE WAS ABPLIED CORRECTIVE ACTION: PERFORMED BRAKE SYSTEM BLEED PER TASK TC-ES0-32-1001. OPS CHECK GOOD.
